RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 6(150), Pages 3–184 (Mi umn5566)  

This article is cited in 8 scientific papers (total in 9 papers)

Foundations of algebraic geometry

I. R. Shafarevich


Full text: PDF file (22218 kB)

English version:
Russian Mathematical Surveys, 1969, 24:6, 1–178

Bibliographic databases:

Document Type: Article
UDC: 513.015.7
MSC: 14H50, 14R10, 14C20, 14C17, 14Jxx

Citation: I. R. Shafarevich, “Foundations of algebraic geometry”, Uspekhi Mat. Nauk, 24:6(150) (1969), 3–184; Russian Math. Surveys, 24:6 (1969), 1–178

Citation in format AMSBIB
\Bibitem{Sha69}
\by I.~R.~Shafarevich
\paper Foundations of algebraic geometry
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 6(150)
\pages 3--184
\mathnet{http://mi.mathnet.ru/umn5566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=265356}
\zmath{https://zbmath.org/?q=an:0204.21301}
\transl
\jour Russian Math. Surveys
\yr 1969
\vol 24
\issue 6
\pages 1--178
\crossref{https://doi.org/10.1070/RM1969v024n06ABEH001361}


Linking options:
  • http://mi.mathnet.ru/eng/umn5566
  • http://mi.mathnet.ru/eng/umn/v24/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Bryukman, “Tensor differential forms on algebraic varieties”, Math. USSR-Izv., 5:5 (1971), 1021–1048  mathnet  crossref  mathscinet  zmath
    2. J. H. Bernstein, “Modules over a ring of differential operators. Study of the fundamental solutions of equations with constant coefficients”, Funct. Anal. Appl., 5:2 (1971), 89–101  mathnet  crossref  mathscinet  zmath
    3. V. L. Popov, “On the stability of the action of an algebraic group on an algebraic variety”, Math. USSR-Izv., 6:2 (1972), 367–379  mathnet  crossref  mathscinet  zmath
    4. È. B. Vinberg, V. L. Popov, “On a class of quasihomogeneous affine varieties”, Math. USSR-Izv., 6:4 (1972), 743–758  mathnet  crossref  mathscinet  zmath
    5. M. A. Frumkin, “A filtration in the three-dimensional Cremona group”, Math. USSR-Sb., 19:2 (1973), 191–208  mathnet  crossref  mathscinet  zmath
    6. N. N. Nekhoroshev, “Stable lower estimates for smooth mappings and for gradients of smooth function”, Math. USSR-Sb., 19:3 (1973), 425–467  mathnet  crossref  mathscinet  zmath
    7. Emery Thomas, John Wood, “On manifolds representing homology classes in codimension 2”, Invent math, 25:1 (1974), 63  crossref  mathscinet  zmath
    8. S. P. Demushkin, A. I. Kostrikin, S. P. Novikov, A. N. Parshin, L. S. Pontryagin, A. N. Tyurin, D. K. Faddeev, “Igor' Rostislavovich Shafarevich (on his sixtieth birthday)”, Russian Math. Surveys, 39:1 (1984), 189–200  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A.S.. Sikora, “Character varieties of abelian groups”, Math. Z, 2013  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:3544
    Full text:2385
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019